# SDR SWIA201126233

- Difficulty date: May 12, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 20,841 hours, 17,004 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

EVIDENCE OF SMOKE WHEN RIGHT PACK IS TURNED ON.  (FLT 4449)  REPLACED APU ASSEMBLY.  P/N 3800488-3, S/N ON P-1196, S/N OFF P-1064.
